| Model Number |
M00537410 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Problem with Sterilization (1596)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was used during an endoscopic retrograde cholangiopancreatography procedure performed on (b)(6) 2019.The advanix pancreatic stent was stuck inside the scope during attempted deployment and the procedure was cancelled.The scope was then used on two additional patients without the stent being seen.The scope was allegedly cleaned between each procedure using the hospital's routine two step protocol.This complaint is being reported to address the second of four ercp procedure involving this scope.According to the complainant, during an endoscopic retrograde cholangiopancreatography procedure performed on (b)(6) 2019, when the physician attempted to load an advanix biliary stent into the scope, the physician noticed the previously stuck advanix pancreatic stent still lodged inside the scope's chamber.The lodged pancreatic stent was removed out from the scope and the procedure was successfully completed.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.